# SDR DHL2007788513

- Difficulty date: April 23, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622188
- Part serial: BN68
- Condition: Delaminated
- Location: Rt Wing Nr5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LWS 383.5, L/E SLAT AERO FENCE, LOWER AFT COMPOSITE SURFACE AREA IS CRACKED, LAYERS ARE SPLITTING.  SANDED, CLEANED AND PREPPED 9" BY 5" DAMAGED AREA IAW B727 SRM 51-40-9, PAR 4, FIG 1.  FABRICATED, IMPREGNATED (7781-50) FIBERGLASS AND 50A RESIN.  INSTALLED FIBERGLASS PLIES AND CURED IAW B727 SRM 51-40-9, PAR 4, FIG 1.
